RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 3, Pages 37–50 (Mi msb635)  

This article is cited in 4 scientific papers (total in 4 papers)

Coxeter transformations and spectra of operations

V. A. Kolmykov

Voronezh State University

Abstract: Coxeter transformations associated with rigged trees are considered. The number $-1$ plays an exceptional role with respect to the spectra of such trees. Systems of generating elements and operations are found in the sets of all rigged trees containing and not containing $-1$ in the spectrum.

DOI: https://doi.org/10.4213/sm635

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:3, 345–357

Bibliographic databases:

UDC: 512.543.14+512.643.5+512.817.73
MSC: Primary 05C50; Secondary 05C05
Received: 13.12.2001

Citation: V. A. Kolmykov, “Coxeter transformations and spectra of operations”, Mat. Sb., 193:3 (2002), 37–50; Sb. Math., 193:3 (2002), 345–357

Citation in format AMSBIB
\Bibitem{Kol02}
\by V.~A.~Kolmykov
\paper Coxeter transformations and spectra of operations
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 3
\pages 37--50
\mathnet{http://mi.mathnet.ru/msb635}
\crossref{https://doi.org/10.4213/sm635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913599}
\zmath{https://zbmath.org/?q=an:1020.05045}
\elib{http://elibrary.ru/item.asp?id=13390324}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 3
\pages 345--357
\crossref{https://doi.org/10.1070/SM2002v193n03ABEH000635}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000177130300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036057544}


Linking options:
  • http://mi.mathnet.ru/eng/msb635
  • https://doi.org/10.4213/sm635
  • http://mi.mathnet.ru/eng/msb/v193/i3/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kolmykov, “Coxeter transformation: Density Theorems”, Math. Notes, 76:1 (2004), 133–136  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Kolmykov, “The Coxeter transformation: deltoids, trefoils, and decay numbers”, Sb. Math., 196:1 (2005), 63–75  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. A. Kolmykov, “Coxeter transform and strictly regular matrices”, Math. Notes, 79:3 (2006), 436–439  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Kolmykov, “Coxeter transformations: Construction of deltoids”, Math. Notes, 79:5 (2006), 643–648  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:214
    Full text:50
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019